# SDR HNAA2014121200359

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 54,973 hours, 61,188 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7943411
- Part serial: 910618
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT AT 1050 RPM AND ABOVE WITH DEICE ANTI-ICE SYS OPERATING.  OK WITH ICING SYSTEM.  R & R NR 1 AND NR 2 PROP BUSH BLOCKS IAW MM 61-10-11. GROUND RAN ACFT.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
